Advertisement

Collectanea Mathematica

, Volume 64, Issue 2, pp 235–250 | Cite as

Existence of solutions for impulsive partial stochastic neutral integrodifferential equations with state-dependent delay

  • Zuomao Yan
  • Xingxue Yan
Article

Abstract

In this paper, we consider the existence of mild solutions for a class of impulsive partial stochastic neutral integrodifferential equations with state-dependent delay in an α-norm. Sufficient conditions for the existence of mild solutions are established using the Krasnoselskii–Schaefer type fixed point theorem with the fractional power of operators. An example is given to illustrate our results.

Keywords

Impulsive partial stochastic neutral integrodifferential equations State-dependent delays Analytic semigroup Fixed point 

Mathematics Subject Classification

34A37 34A60 34K40 60H10 34F05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Benchohra M., Henderson J., Ntouyas S.K.: Impulsive differential eqnarrays and inclusions. Hindawi Publishing Corporation, New York (2006)CrossRefGoogle Scholar
  2. 2.
    Lakshmikanthan V., Bainov D.D., Simeonov P.S.: Theory of impulsive differential eqnarrays. World Scientific, Singapore (1989)CrossRefGoogle Scholar
  3. 3.
    Haddad W.M., Chellabonia V., Nersesov S.G., Sergey G.: Impulsive and hybrid dynamical systems stability, dissipativity and control. Princeton University Press, Princeton (2006)zbMATHGoogle Scholar
  4. 4.
    Hernández E., Akia S.M.T, Henríquez H.: Global solutions for impulsive abstract partial differential eqnarrays. Comput. Math. Appl. 56, 1206–1215 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Hernández E., Rabello M., Henríquez H.: Existence of solutions for impulsive partial neutral functional differential eqnarrays. J. Math. Anal. Appl. 331, 1135–1158 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Anguraj A., Karthikeyan K.: Existence of solutions for impulsive neutral functional differential eqnarrays with nonlocal conditions. Nonlinear Anal. 70, 2717–2721 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Yan Z.: Existence of solutions for nonlocal impulsive partial functional integrodifferential eqnarrays via fractional operators. J. Comput. Appl. Math. 235, 2252–2262 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Mao X.: Stochastic differential eqnarrays and their applications. Horwood Publishing Ltd., Chichester (1997)Google Scholar
  9. 9.
    Grecksch W., Tudor C.: Stochastic evolution eqnarrays: a Hilbert space approach. Akademic Verlag, Berlin (1995)zbMATHGoogle Scholar
  10. 10.
    Da Prato G., Zabczyk J.: Stochastic eqnarrays in infinite dimensions. Cambridge University Press, Cambridge (1992)CrossRefGoogle Scholar
  11. 11.
    Luo J., Taniguchi T.: Fixed point and stability of stochastic neutral partial differential eqnarrays with infinite delays. Stoch. Anal. Appl. 27, 1163–1173 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Taniguchi T., Liu K., Truman A.: Existence, uniqueness and asymptotic behavior of mild solutions to stochastic functional differential eqnarrays in Hilbert spaces. J. Differ. Eqnarrays. 181, 72–91 (2002)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    El-Borai M.M., Mostafa O.L., Hamdy M.A.: Asymptotic stability of some stochastic evolution eqnarrays. Appl. Math. Comput. 144, 273–286 (2003)MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    Bao J., Zhou Z.: Existence of mild solutions to stochastic neutral partial functional differential eqnarrays with non-Lipschitz coefficients. Comp. Math. Appl. 59, 207–214 (2010)zbMATHCrossRefGoogle Scholar
  15. 15.
    Sakthivel R., Luo J.: Asymptotic stability of impulsive stochastic partial differential eqnarrays with infinite delays. J. Math. Anal. Appl. 35, 1–6 (2009)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Sakthivel R., Luo J.: Asymptotic stability of nonlinear impulsive stochastic differential eqnarrays. Stat. Probab. Lett. 79, 1219–1223 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Anguraj A., Vinodkumar A.: Existence, uniqueness and stability Results of impulsive stochastic semilinear neutral functional differential eqnarrays with infinite delays. Electron. J. Qual. Theor. Diff. Equ. 67, 1–13 (2009)MathSciNetGoogle Scholar
  18. 18.
    Hu L., Ren Y.: Existence results for impulsive neutral stochastic functional integro-differential eqnarrays with infinite delays. Acta. Appl. Math. 111, 303–331 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  19. 19.
    Lin A., Ren Y., Xia N.: On neutral impulsive stochastic integro-differential eqnarrays with infinite delays via fractional operators. Math. Comput. Model. 51, 413–424 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  20. 20.
    Sakthivel R.: Approximate controllability of impulsive stochastic evolution differential eqnarrays. Funkcial Ekvac. 52, 381–393 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  21. 21.
    Subalakshmi R., Balachandran K.: Approximate controllability of nonlinear stochastic impulsive integrodifferential systems in Hilbert spaces. Chaos Solitons Fractals. 42, 2035–2046 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  22. 22.
    Hernández E., Prokopczyk A., Ladeira L.: A note on partial functional differential eqnarrays with state-dependent delay. Nonlinear Anal. RWA. 7, 510–519 (2006)zbMATHCrossRefGoogle Scholar
  23. 23.
    Hernández E., McKibben M.: On state-dependent delay partial neutral functional differential eqnarrays. Appl. Math. Comput. 186, 294–301 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  24. 24.
    Hernández E., McKibben M., Henríquez H.: Existence results for partial neutral functional differential eqnarrays with state-dependent delay. Math. Comput. Model. 49, 1260–1267 (2009)zbMATHCrossRefGoogle Scholar
  25. 25.
    dos Santos J.P.C.: Existence results for a partial neutral integro-differential eqnarray with state-dependent delay. Electron. J. Qual. Theor. Differ. Equ. 29, 1–12 (2010)CrossRefGoogle Scholar
  26. 26.
    dos Santos J.P.C.: On state-dependent delay partial neutral functional integro-differential eqnarrays. Appl. Math. Comput. 216, 1637–1644 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  27. 27.
    Anguraj A., Arjunan M.M., Hernández E.: Existence results for an impulsive neutral functional differential eqnarray with state-dependent delay. Appl. Anal. 86, 861–872 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  28. 28.
    Hernández E., Pierri M., Goncalves G.: Existence results for an impulsive abstract partial differential eqnarray with state-dependent delay. Comput. Math. Appl. 52, 411–420 (2006)MathSciNetzbMATHCrossRefGoogle Scholar
  29. 29.
    Hernández E., Sakthivel R., Aki S.T.: Existence results for impulsive evolution differential eqnarrays with state-dependent delay. Electron. J. Differ. Equ. 28, 1–11 (2008)Google Scholar
  30. 30.
    Sakthivel R., Anandhi E.R.: Approximate controllability of impulsive differential eqnarrays with state-dependent delay. Int. J. Control. 83(2), 387–393 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  31. 31.
    Da Prato G., Zabczyk J.: Stochastic eqnarrays in infinite dimensions. Cambridge University Press, Cambridge (1992)CrossRefGoogle Scholar
  32. 32.
    Pazy A.: Semigroups of linear operators and applications to partial differential eqnarrays. Springer, New York (1983)CrossRefGoogle Scholar
  33. 33.
    Hale J.K., Kato J.: Phase spaces for retarded eqnarrays with infinite delay. Funkcial Ekvac. 21, 11–41 (1978)MathSciNetzbMATHGoogle Scholar
  34. 34.
    Burton T.A., Kirk C.: A fixed point theorem of Krasnoselski–Schaefer type. Math. Nachr. 189, 23–31 (1998)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 2012

Authors and Affiliations

  1. 1.Department of MathematicsHexi UniversityZhangyePeople’s Republic of China

Personalised recommendations